# SDR IPXA2023082217197

- Difficulty date: July 29, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 29,332 hours, 19,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: UNKNOWN
- Part serial: NA
- Condition: Gouged
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT:  THE CREW ENTRY DOOR TOP AND BOTTOM LOCKS HAVE GOUGES IN THEM. DOT  39-04 REVIEWED.
